# SDR DALA2022021500992

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 10,152 hours, 4,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM AT 20ABC INOP. RE-SECURED CONNECTOR AT SEAT 20ABC. REF A321 AMM 33-52. OPS CK GOOD. (LP# 6172872)
